# SDR USAA2012042300020

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 26,779 hours, 20,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EMERGENCY EXIT LIGHT LENS MISSING.  INSTALLED NEW LENS AT AFT RIGHT EMERGENCY EXIT PER AMM 33-51-13-401.
